| Catalog Number |
DHVM12 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.-where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier?) -are there any photos of the foreign matter available? -is it possible that the foreign material fell into packaging upon opening of device? -was the product seal on the foil still intact when the package was opened? -will the device be returned for evaluation? if yes please return all relevant packaging material -what is the lot number? -what is the event date? device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a topical skin adhesive was used.A hair or a black particle inside the packaging.There was no patient consequences reported.Device was available for return.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4 udi additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.The foreign material is inside the sterile seal and no it is not possible for it to have happened after arrival.The item is available for evaluation.We still have the product for your evaluation if you would like to see it.I do not know the date it was fond we did not document it.The product was never opened and was not used.If you want it foe evaluation please provide a fed ex lebel and we will send it to you per your request, here are the photos of the affected item h3 evaluation: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned packaging.Visual analysis of the returned sample revealed that the device was returned inside it's packaging unopened.Upon visual inspection, a unknown foreign matter was found in the middle of the seal area.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As part of ethicon¿s quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.